# SDR UIEA2019082805316

- Difficulty date: August 28, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 89,033 hours, 18,941 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Line
- Condition: Loose
- Location: Idg Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND RT IDG LEAKING.  FOUND RT IDG OIL RETURN LINE LOOSE. TIGHTENED AS PER AMM 24-11-01 AND SERVICED RT IDG PER AMM 12-13-03. LEAK CHECKED RT IDG PER AMM 71-00-00/501 CONFIG 3 AND OK FOR SERVICE, NO LEAKS NOTED. )
